Journal article icon

Journal article

Phase separation under shear in two-dimensional binary fluids

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevE.59.4366

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
PHYSICAL REVIEW E
Volume:
59
Issue:
4
Pages:
4366-4373
Publication date:
1999-04-01
DOI:
EISSN:
1095-3787
ISSN:
1063-651X
Source identifiers:
1048
Pubs id:
pubs:1048
UUID:
uuid:f51b1c23-0eeb-4b18-ae24-49747d862405
Local pid:
pubs:1048
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP